MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DDMB1D4
Medical Device Problem Codes Failure to Charge (1085); False Positive Result (1227); Pacing Problem (1439); Defibrillation/Stimulation Problem (1573); Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that long charge time and charge circuit timeout occurred for the implantable cardioverter defibrillator (icd) which had reached end of service (eos).It was noted that the patient received inappropriate high voltage therapy and anti-tachycardia pacing (atp).It was also noted that one of the high voltage therapies delivered more than the programmed high voltage energy.The icd was explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned.Performance data collected from the device was received and analyzed.Analysis of the device memory indicated charge circuit timeout.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement triggered falsely.Analysis of the device memory indicated high voltage capacitor charge time was longer than expected for a device not yet at eri (elective replacement indicator).The device memory indicated a n observation related to anti-tachycardia pacing.The device memory indicated the ventricular tachyarrhythmia therapy energy was high.The device memory indicated inappropriate delivery of ventricular tachyarrhythmia therapy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.The device memory indicated the ventricular tachyarrhythmia therapy energy was high.The feedthrough had current leakage (unspecified).Device optical coherence tomography revealed that the device had delamination of the feedthrough dadets which resulted in an unintended current leakage path which resulted in the observations in the field.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.The feedthrough had current leakage (unspecified).Performance data collected from the device was received and analyzed.Analysis of the device memory indicated that the ventricular tachyarrhythmia therapy energy was low due to an unintended current pathway.Analysis of the device memory indicated high voltage capacitor charge time was longer than expected for a device not yet at eri (elective replacement indicator).Analysis of the device memory indicated charge circuit timeout.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement triggered falsely.The device memory indicated a observation related to anti-tachycardia pacing.The device memory indicated the ventricular tachyarrhythmia therapy energy was high.The device memory indicated inappropriate delivery of ventricular tachyarrhythmia therapy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERA MRI XT DR SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23560291
Report Number3004209178-2025-19544
Device Sequence Number10160473
Product Code LWS
UDI-Device Identifier00643169929203
UDI-Public(01)00643169929203(17)190128
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2019
Device Model NumberDDMB1D4
Device Catalogue NumberDDMB1D4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/03/2025
03/02/2026
03/31/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/12/2025
03/17/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2182208-051023-001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 6946M55 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age70 YR
Patient SexMale